# SDR SWAA054121

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 30,693 hours, 25,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: 1413
- Condition: Delaminated
- Location: Lh Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING OUTBD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
